mental-health-icon
Sleeping Disorder
I have Sleeping issues , Vitamin D is 9.63 doctor prescribed "Meloset 3 mg" , now Sleeping pattern is improved but my Skin is getting Dark & Worse. What to do?
1877 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello Friend, Good that you are seeking a help here. Would suggest you assess your symptoms and conditions to first find the root cause behind sleeping disorder. Most common reason for sleep disturbance are stress and anxiety in your lifestyle. So better address that in parallel to see a permanent solution. Feel free to reach me online for detailed assessment of your current both physical and mental symptoms to suggest suitable alternative solution that includes self therapies, few lifestyle changes, exercise, diet changes etc.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hello, It can be due to melasma in which there are patches darker than your usual skin color. It typically occurs on the face and is symmetrical, with matching marks on both sides of the face. it can be due to medication, hormonal imbalance, thyroid etc. Vitamin D level below 20 is considered low and you may need supplement for it.
Next Steps
Consult Dermatologist or you can consult me.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.